RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC4298,
    author = {I. Moale and F. Peherstorfer},
    title = {{Explicit min-max polynomials on the disc}},
    language = {english},
    journal = {J. Approx. Theory},
    volume = {163},
    pages = {707--723},
    isbn_issn = {ISSN 0021-9045},
    year = {2011},
    refereed = {yes},
    length = {18}
    }